# SDR USAA2014021000008

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 14,206 hours, 5,600 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
